# SDR CALA2010022600053

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 46,167 hours, 10,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0007 FLOORBEAM STA 720 HAS HEAVY CORROSION AT UPPER CAP FROM L2 DOOR THRESHOLD TO R2 DOOR THRESHOLD.  REMOVED AND REPLACED UPPER FLOORBEAM CAP AT STA 720 FROM L2 DOOR THRESHOLD TO R2 DOOR THRESHOLD REF B757 SRM 51-40-02 AND EA 5320-01454.
